# SDR IPXA2022051181978

- Difficulty date: April 29, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 65,206 hours, 15,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: AEA021354
- Condition: Cracked
- Location: R/H Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CR/H MLG WHEEL WELL HAS INTERCOSTAL THAT IS CRACKED AT THE KEEL BEAM.REPAIRED THE CRACKED INTERCOSTAL IAW SRM 53-40-12 REPAIR 3 FIG 201 (MINOR)
